Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The $ {\rm SC}\sb{k+1}\ {\rm P}$-integral and trigonometric series

Author: G. E. Cross
Journal: Proc. Amer. Math. Soc. 69 (1978), 297-302
MSC: Primary 26A39; Secondary 42A24
MathSciNet review: 0476946
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently P. S. Bullen and C. M. Lee defined a scale of symmetric Cesàro-Perron integrals, but left open the question of whether their $ S{C_{k + 1}}P$-integral solves the coefficient problem for (C, k) summable series. This paper gives an affirmative answer to that question under natural conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A39, 42A24

Retrieve articles in all journals with MSC: 26A39, 42A24

Additional Information

PII: S 0002-9939(1978)0476946-3
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia